# SDR UIEA2020090841948

- Difficulty date: September 4, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,467 hours, 19,478 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CLIMBING THROUGH FL220 WE HAD RT FMC FAIL FOLLOWED BY THE LEFT.  AUTOPILOT AS THE ONLY EICAS MESSAGE.  A/C REVERTED TO V/S WITH AN AMBER LINE THROUGH V/S.  ACCOMPLISHED FIM 34-61-813 AND SUSPECT RT FMC FAILURE.  ACCOMPLISHED FMC BITE PER FIM 34-61-822 AND LEFT FMC, OK FOR SERVICE.  ALSO ACCOMPLISHED FMC OPS OF LT FMC OPEN AMM 34-61-00 AND OK.  NAV LOADED DEFER AT FMC INOP PER MEL 34-61-01-01A CAT C MDDR 133879.  CLEANED CDU INLET SCREEN, ACTIVATED PREVIOUS DATABASE, PERFORMED SYSTEM TEST IAW AMM 34-61-00-715-001-003, NO DEFECTS NOTED. THIS CLEARS MDDR 133879.
